# SDR CALA9801381

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Gouged
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 THRUST REVERSER PANEL BRACKET GOUGED.  THE BRACKET WAS REMOVED, A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2A, AND 51-30-2.
